# SDR IPXA11165504

- Difficulty date: February 25, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CORROSION FOUND AT SEAT TRACK AFT OF FR79AT Y450 MDC COMPARTMENT AS MARKED.  REMOVED SECTION OF SEAT TRACK BETWEEN FR79 TO FR80 AT Y450.  FABRICATED  AND INSTALLED 1EA SEAT TRACK REPAIR SECTION AND 2EA SPLICES REF SRM 53-10-16, PAGE BLOCK 201, FIG 201, REV 20.
